# SDR DALA2023081506665

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,076 hours, 32,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 1R DOOR WOULD NOT ARM. CORRECTIVE ACTION: INSPECTED 1R DOOR NO TROUBLE FOUND. AFTER CYCLING DOOR WAS ABLE TO ARM AFTER. A/C OK FOR SVC. (8701720)
